# SDR CALA0700378

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 22,903 hours, 8,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN INTERCOSTAL AT STA 277-294.5, BL 0.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
